# SDR CA060126008

- Difficulty date: January 24, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 20,629 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Part number: MS289135
- Condition: Worn
- Location: Rudder
- Component: Rudder, Beech, 1306300001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A GENERAL WALKAROUND THE RUDDER WAS MOVED BY HAND. NOTICING THAT THE RUDDER SEEMED TO MOVE UP AND DOWN AND APPEARED TO RUB AGAINST THE TAIL CONE. RUDDER ATTATCHMENT INSPECTED. INVESTIGATION REVEALED THAT ALL THREE BEARINGS HAVING SOME PLAY. THE LOWER BEARING SEEMED TO CAUSE THE RUDDER TO DROP. THIS INTURN WORE THE CLEVIS BRACKETS. REPLACED ALL THREE BEARINGS AND BOTH CLEVIS BRACKETS. RUDDER REINSTALLED AND TRAVEL CHECKED OK. AIRCRAFT RETURNED TO SERVICE. (TC NR 20060126008)
